# SDR FDEA201106222375

- Difficulty date: June 22, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766322
- Condition: Corroded
- Location: Bs 620 S28l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 620 BETWEEN STRINGER 28L AND 28R.  REMOVED DAMAGED SHEAR TIE IAW SRM 53-10-4 FIG 13. FABRICATED REPAIR PARTS, DOUBLER, & SHIMS IAW SRM 53-10-4 FIG 13. INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-10-4 FIG 13 REV 103.
